# SDR AALA2019031439011

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 59,249 hours, 29,682 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 2C610X22RD
- Condition: Shorted
- Location: Position Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THE DIGITAL FLIGHT GUIDANCE CIRCUIT BREAKER -B- TRIPPED INFLIGHT AND WOULD NOT RESET.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND RUDDER POSITION SENSOR WIRING 2C61033RD CONDUCTOR SHORTED TO AIRCRAFT FRAME IN TWO PLACES.  REPAIRED THE WIRE IAW SWPM 20-10-13,  AND WDM 22-16-11.
